Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ibuprofen & Atripla
Sep 21, 2007

I'm finally getting used to this new treatment: Atripla, but my back is out {thankx to the chiropractor}. I need to take some Ibuprofen for my back, but will be taking my Atripla soon, too. Other than my poor liver... will I be ok?

Response from Dr. Henry

Generally it is OK to take ibuprofen with Atripla. Ibuprofen can cause problems in some patients (such as renal problems or stomach irritation) independent of any interaction with HIV meds that often are monitored over time. KH



Previous
cd4
Next
Hair Loss & Iron deficiency

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement